MathSciNet Relay Station
MathSciNet bibliographic data
MR1264153 45K05 (34K30 35Q72 73F05 73F15 93D15)
Staffans, Olof J. Well-posedness and stabilizability of a viscoelastic equation in energy space. Trans. Amer. Math. Soc. 345 (1994), no. 2, 527–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement